Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Aug 4th, 2011, 06:46 AM   1
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10

Please help, I'm scared...


Hi,

I took the morning after pill on the 25th 27 hours after unprotected sex. I felt a few side effects but then they disappeared, plus I was suffering from tonsillitis as well (which has also pretty much cleared up).

The thing is, in the past few days I've been experiencing more symptoms: abdominal pain, sore nipples, tiredness, back pain, some shoulder pain on the right, mood swings, I've got a sickly feeling, I'm more sensitive to smells, I've gone off some foods, I feel bloated, I feel hungry but everytime I go and eat something I can only eat a small bit...

BUT, I have just started to bleed. I'm worried because it could be an ectopic pregnancy maybe? I don't know. I don't know what to think right now. I want to go to the doctor but I remember her saying to wait three weeks. My periods are really irregular usually, so it's hard to tell anything.

What should I do?



Status: Offline
 
Old Aug 4th, 2011, 06:57 AM   2
ourturnnext
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Jul 2011
Location: UK
Posts: 1,153
Hi,

I've taken the morning after pill three times over the last 12 years and after each one I've always bled really heavily about a week after taking it. I can't remember having any pregnancy-type symptoms, I just remember the unpleasant bleeds. Hope you're OK, if you're in any doubt you should go see your doc xxx



Status: Offline
 
Old Aug 4th, 2011, 07:15 AM   3
dejager
Waiting To Try (WTT)
Active BnB Member
 
Join Date: Jul 2011
Posts: 24
Did you take any antibiotics for your tonsillitis when you took the pill? I know that when on BCP that antibiotics can can reduce the effectiveness of the pill, so perhaps it does the same for the morning after pill....
Is your bleeding light in color like spotting or is it a deeper red like a full on period?



Status: Offline
 
Old Aug 4th, 2011, 07:27 AM   4
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10
It was hard to tell when I noticed it as I had pink knickers on, but now I've but a pad on it looks like "spotting", or it could be just light bleeding (which is unusual for me personally). It's like a pinkish colour I think. It's only just started so I'm going to see how it goes. It does seem to be "spotting" though. I've got bad stomach cramps that just started to get worse an hour or so ago. It feels as though I'm on a period, but it doesn't look like it.



Status: Offline
 
Old Aug 4th, 2011, 07:28 AM   5
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10
Oh, and yes, I took Penicillin for my tonsillitis.



Status: Offline
 
Old Aug 4th, 2011, 07:41 AM   6
dejager
Waiting To Try (WTT)
Active BnB Member
 
Join Date: Jul 2011
Posts: 24
If the bleeding doesnt get red, as in fresh blood, I would call the Dr esp since you're cramping. Sorry that you're going through this I can't remember the times I used to take the morning after pill, it was so long ago, but I have been there too many times!



Status: Offline
 
Old Aug 4th, 2011, 07:57 AM   7
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10
Thank you for your advice. I called the doctor up and I've got an appointment for tomorrow morning, so I'll see what she says. The cramps have actually gone now, which is weird. I feel as though I did before it started still and I'm still bleeding, but the cramps have disappeared. My legs don't feel as bad any more either. :/



Status: Offline
 
Old Aug 4th, 2011, 11:12 AM   8
heather72589
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Jul 2011
Location: Louisiana
Posts: 105
I have previously in the past taken the morning after pill. I have used it twice and because of the side effects I refuse to take it ever again lol. Both times it really messed up my cycle for MONTHS! I would have severe cramping, sore boobs and many pregnancy symptoms which is scary cause I already knew I could be so it drove me nuts! The last time I took the pill I took it on my period, it actually made my period completely stop, and then it started over the next day (talk about fun...NOT!) lol Also both times I took them I developed really painful cysts. The side effects that you are talking about are some that I went through. Its been 5 months since I took the morning after pill for the last time and my cycles are still extremely messed up. I think you are ok, I think that everyone reacts differently to it, if you are worried there is nothing wrong with checking in with your doctor and be on the safe side. hope this helps



Status: Offline
 
Old Aug 5th, 2011, 01:22 AM   9
CreativeDoe
Other
Active BnB Member
 
Join Date: Oct 2009
Posts: 10
I don't know whether this is unusual, but I thought I would mention it. The bleeding has stopped. It seems it only lasted a few hours yesterday, which makes me think it might not have been a period at all? I don't get the extreme cramping I had though. Usually my period lasts for a lot longer, but I feel exactly as I did before the "spotting" or bleeding actually started. It feels like someone's pinching my stomach, but no cramps. The cramps were mainly in my legs, which were so bad I felt like cutting them off! Does anyone reckon there's still a chance I'm pregnant?



Status: Offline
 
Old Aug 5th, 2011, 12:23 PM   10
heather72589
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Jul 2011
Location: Louisiana
Posts: 105
I would say probably not but there is still that small possibility but I know that getting cramps and that pulling/pinching feeling are supposed to happen with the morning after pill. Somtimes my cramps would be so bad I would lay in bed all day, and other days it would just feel like a tugging sensations. The bleeding is also supposed to happen. There is such a huge amount of hormones in the pills and that is what causes the bleeding most of the time it only lasts a short amount of time. I have researched the morning after pill side effects and the majority of users have bleeding and cramping for the following 2 weeks, headaches, bachaches etc. Its really hard to determine if it is normal or not, but seeing as those things happened to me both times I took the morning after pill, I would say it is just a side effect.



Status: Offline
 

SEO by vBSEO